# SDR DALA2016102007381

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS RT TIE TRACK FROM STA Y=1007 TO STA Y=1155 C3.  NEW TIE TRACK WAS REPLACED PER SRM 51-10-4 2.  HOLES TREATED AND PAINTED SRM 51-10-3 PAR 14 AND 21.
